Adults and Children over 12 years: Initially two tablets taken with water, then if necessary, one or two tablets every four hours (Do not exceed six tablets in 24 hours). Children (7-12years) 1 tablet every 6-8 hours as required (max 4 tablets in 24 hours).
Seek medical advice if you suffer asthma or are taking other medicine containing ibuprofen, aspirin or other anti-inflammatory medicines; or if you are taking medication regularly or are 65 years or over. Do not exceed the recommended daily dose. Do not take if you have a stomach ulcer or other stomach disorders, kidney or heart problems, or if you are allergic to aspirin, ibuprofen or other anti-inflammatory medicines. Not recommended for use during pregnancy except with your doctor's advice and not recommended for children under 7 years.
Pharmacy Medicine. Nurofen. Each tablet contains Ibuprofen 200mg. Incorrect use could be harmful. Do not use if you have a stomach ulcer. Reckitt Benckiser, Auckland. 0508 731 234.